# SDR USAA2014080500007

- Difficulty date: August 5, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 44,180 hours, 18,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OPERATIONS TEST OF EMER LIGHTS INOPERATIVE IAW WEEKLY CHECK.  ACCOMPLISHED RESET OF EPSU 10WL IAW AMM 33-51-38.  OPERATIONS CHECKED GOOD.
